# SDR ASAA2025111863435

- Difficulty date: November 18, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 365530092402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL-0 STA 727B TO STA 827 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1 REMOVED AND REPLACED SEAT TRACK FROM STA 727B TO STA 827 IAW B737-700 SRM 51-40-02-0G-0W= 2 O= .300 R= .265 L= 2 D= .025.
